# SDR FDEA201507312439

- Difficulty date: July 31, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50855
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 575 - 585, RBL 24.75 SEAT TRACK CROWN FOUND CHAFED.  COMPLIED WITH EA F-5310-T0320227 PART 1.  SEM CONDITION ON ONE OF THE EXISTING 1/4 INCH FASTENER HOLE WHILE CARRYING OUT SEAT TRACK REPAIR SRM 53-00-52 REPAIR 1 OPTION 1, STATION 480 - 500.  REPAIR CLASSIFIED AS MAJOR.
